Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A homotopy theorem for matroids. II


Author: W. T. Tutte
Journal: Trans. Amer. Math. Soc. 88 (1958), 161-174
MSC: Primary 55.00; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9947-58-99967-7
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00, 06.00

Retrieve articles in all journals with MSC: 55.00, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-58-99967-7
Article copyright: © Copyright 1958 American Mathematical Society